Periodic solutions of the third order parametric differential equations involving large nonlinearities
Mathematica Slovaca (1991)
- Volume: 41, Issue: 4, page 337-349
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- VILLARI G., Criteri di esistenza di soluzioni periodiche per particolari classi di equazioni differenziali del terz' ordine non lineari, Matematiche (Catania) 19 (1964), 96-113. (1964) Zbl0128.08702MR0173833
- VILLARI G., Contributi alio studio dell' esistenza di soluzioni periodiche per i sistemi di equazioni differenziali ordinarie, Ann. Mat. Pura Appl. 69 (1965), 171-190. (1965) MR0190452
- REISSIG R., SANSONE G., CONTI R., Nichtlineare Differentialgleichungen höherer Ordnung, Cremonese, Roma, 1969. (1969) Zbl0172.10801MR0241749
- EZEILO J. O. C, A further result on the existence of periodic solutions on the equation x"' + ax" + bx' + h(x) = p(t, x, x', x"), Math. Proc. Camb. Philos. Soc. 77 (1975), 547-551. (1975) MR0361285
- EZEILO J. O. C., Further results on the existence of periodic solutions of a certain third order differential equation, Atti Accad. Naz. Lincei, VIII. Ser., Rend., Cl. Sci. Fis. Mat. Nat. 64 (1978), 48-58. (1978) Zbl0405.34042MR0542152
- EZEILO J. O. C., Periodic solutions of third-order differential equations in the past twenty five years or so, In: Invited paper presented at the 2nd Pan-African Congress of the African Mathematical Union, 23-29 March 1986, University of Jos, Nigeria. (1986)
- KONSTANTINOV M. S., Existence of periodic solutions of certain differential equation, (Russian), Differ. Uravn., Sb. Tr. Mat. Kafedr Pedinst. RSFSR 9 (1977), 48-56. (1977) MR0486815
- KONSTANTINOV M. S., On a third order equation, (Russian), Differ. Uravn., Sb. Tr. Mat. Kafedr Pedinst. RSFSR 11 (1978), 93-99. (1978) MR0512943
- KONSTANTINOV M. S., Some sufficient conditions for existence of periodic and bounded solutions of the equation x'" + ax' + g(x') + cx = Ψ(t, x, x',x"), (Russian), In: Diff. Urav. Qualitative Theory, ed I. P. Makarov. Rjazan. Gos. Ped. Inst., Rjazan, 1984, pp. 92-100. (1984) MR0843088
- ANDRES J., VORÁČEK J., Periodic solutions to a nonlinear parametric differential equation of the third order, Atti Accad. Naz. Lincei, VIII. Ser., Rend., Cl. Sci. Fis. Mat. Nat. 77 (1984), 81-86. (1984) Zbl0607.34039MR0884940
- MEHRI B., On the existence of periodic solutions for certain nonlinear differential equation, Rev. Roum. Math. Pures Appl. 23 (1978), 1367-1373. (1978) MR0522593
- ANDRES J., Periodic boundary value problems for certain nonlinear differential equations of the third order, Math. Slovaca 35 (1985), 305-309. (1985) MR0808366
- EZEILO J. O. C., ONYA J., Non-resonant oscillations for third-order differential equations, J. Nig. Math. Soc. 3 (1984), 83-96. (1984)
- EZEILO J. O. C., NKASHAMA M. N., Non-uniform non-resonance and existence of periodic solutions of some third order non-linear ordinary differential equations, Nonlinear Anal., Theory Methods Appl. 12 (1988), 1029-1046. (1988)
- EZEILO J. O. C., OMARI P., Non-resonant oscillations for some third-order differential equations II, In: ICTP, Trieste IC/87/374 (1987). (1987)
- FONDA A., HABETS P., Periodic solutions of asymptotically positively homogeneous differential equations, Rapp., Semin. Math. Appl. Mec, Univ. Cathol. Louvain No. 130 (1988). (1988) MR1012200
- AFUWAPE A. U., OMARI P., ZANOLIN F., Nonlinear perturbations of differential operators with nontrivial kernel and applications to third order periodic boundary value problems, J. Math. Anal. Appl. 143 (1989), 35-56. (1989) MR1019448
- AFTABIZADEH A. R., XU J.-M., GUPTA C. P., Periodic boundary value problems for third order ordinary differential equations, Nonlinear Anal., Theory Methods Appl. 14 (1990), 1-10. (1990) Zbl0706.34018MR1028242
- BEBERNES J., GAINES R., SCHMITT K., Existence of periodic solutions for third and fourth order ordinary differential equations via coincidence degree, Ann. Soc. Sci. Brux., Ser. I (T) 88 (1974), 25-36. (1974) Zbl0695.47044MR0340729
- KONSTANTINOV M. S., Some sufficient conditions for the existence of periodic solutions of third order nonlinear differential equations, (Russian), Differ. Uravn., Sb. Tr. Mat. Kafedr Pedinst. RSFSR 9 (1977), 57-61. (1977) MR0460802